# SDR UIE2008F00008

- Difficulty date: June 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Ob Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-CHECK.  REPAIR THE DAMAGE FOUND ON L/E OF LEFT OB FOREFLAP MEASURING 12 INCHES LONG BY 2 INCHES WIDE IAW SRM 51-70-07.  REPAIR CARRIED OUT IAW EO 4457A145. (K)
